MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SYNATOMIC VF TIB CLIP; KNEE TIBIAL INSERT ACCESSORY

DEPUY ORTHOPAEDICS INC US SYNATOMIC VF TIB CLIP; KNEE TIBIAL INSERT ACCESSORY
Catalog Number 118830000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 01/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).No device associated with this report was received for examination.A worldwide lot specific complaint database search, or device history record (dhr) review was not possible because the required lot code(s) was not provided.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Planned revision tkr on (b)(6) 2019 for a sas.Revision was performed due to anterior knee pain.

Brand Name
SYNATOMIC VF TIB CLIP
Common Device Name
KNEE TIBIAL INSERT ACCESSORY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9569255
Report Number1818910-2020-01239
Device Sequence Number16280330
Product Code KYK
UDI-Device Identifier10603295008354
UDI-Public10603295008354
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K851341
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number118830000
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/19/2019
Initial Report FDA Received Date01/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;